Advanced Search |
Tylenol Extra Strength temporarily relieves minor aches and pains due to:
Active Ingredients (in each caplet):
Acetaminophen 500 mg...Pain Reliever/Fever Reducer
50 Pouches of 2 Caplets each (100 caplets total), 500 mg each. Item number 1427.
We promise to never spam you, and just use your email address to identify you as a valid customer.
This product hasn't received any reviews yet. Be the first to review this product!
Protect Yourself During Flu SeasonGet vaccinated! Vaccination is the most …
Apply direct pressure to the wound. Do what you can even if you don't have a …
Every second you're on the job, you're losing the important fluids and …
All prices are in USD.
Copyright 2020 Zee Medical Service #86.
Shopping Cart Software by BigCommerce